# SDR RAIA00506019

- Difficulty date: June 14, 2005
- Submitted: June 16, 2005
- Operation: Air carrier
- Aircraft: N841HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145382
- Aircraft time: 10,171 hours, 8,709 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Tiller
- Part number: 12302328403
- Part serial: 145415
- Condition: Broken
- Location: Nlg Steering
- Part time: 7,889 hours, 6,850 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 8077 - ROA - NOSEWHEEL STEERING WILL NOT ENGAGE WITH THE TILLER.  MAINTENANCE REMOVED AND REPLACED THE HANDWHEEL.  OPS CHECKED GOOD.
